Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6524
Title: Novel square spiral antennas for broadband applications
Authors: Saynak, Uğur
Kuştepeli, Alp
Keywords: Slot antennas
Frequency independent antennas
Square spiral geometries
Broadband applications
Issue Date: 2009
Publisher: Walter de Gruyter GmbH
Source: Saynak, U., and Kuştepeli, A. (2009). Novel square spiral antennas for broadband applications. Frequenz, 63(1-2), 14-19. doi:10.1515/FREQ.2009.63.1-2.14
Abstract: An investigation of novel square spiral antennas is presented. The antennas are designed by considering the special arrangements of spiral arms. The new designs perform much better in terms of the frequency independency of the fundamental antenna parameters, when compared with the well known and widely used Archimedean spiral antenna, which makes the antennas very suitable for broadband wireless applications. Experimental results are also presented and there is a good agreement between the measured and numerical data.
URI: http://doi.org/10.1515/FREQ.2009.63.1-2.14
http://hdl.handle.net/11147/6524
ISSN: 0016-1136
Appears in Collections:Electrical - Electronic Engineering / Elektrik - Elektronik Mühendisliği
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6524.pdfMakale2.57 MBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

5
checked on Sep 24, 2022

WEB OF SCIENCETM
Citations

5
checked on Sep 24, 2022

Page view(s)

78
checked on Sep 19, 2022

Download(s)

186
checked on Sep 19, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.